# SDR COMA0570028

- Difficulty date: March 8, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10122
- Aircraft time: 3,959 hours, 3,096 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Part time: 3,959 hours, 3,096 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LT AND RT BULKHEADS AND TRANSVERSE BEAM HAVE MAJOR CORROSION ON AFT SIDE ALONG THE BOTTOM EDGES.  REPLACED LOWER WEBS AT FS 280 BULKHEAD IAW BOMBARDIER INC REO 670-53-11-052 REV A REPAIR NR 2 AND BRAS EO 601R-53-6066.  REPLACED TRANSVERSE BEAM IAW BOMBARDIER REO 670-53-11-047 REV A AND BRAS EO 601R-53-6066.
